MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, Polyethylene-Lined Tubing, Secure Lock,; Set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, Polyethylene-Lined Tubing, Secure Lock,; Set, administration, intravascular
Catalog Number 15248-28
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction

Brand Name
Primary PLUM Set, CLAVE Secondary Port, Polyethylene-Lined Tubing, Secure Lock,
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50222827
Report Number9615050-2026-00853
Device Sequence Number12142850
Product Code FPA
UDI-Device Identifier00887709102347
UDI-Public(01)00887709102347(17)290201(10)14886713
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15248-28
Device Lot Number14886713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown